# SDR COMA0660730

- Difficulty date: December 23, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 20,528 hours, 19,002 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Relay
- Part number: FCA325AV8
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5681 - EN ROUTE ACY - MCO, F/A REPORTED SMELL OF SMOKE IN CABIN NEAR 4A/B, FLIGHT DIVERTED TO ORF.  REPLACED SIDEWALL LIGHT RELAY R102.
